MathSciNet Relay Station
MathSciNet bibliographic data
MR2587434 20F67 (20E26 57M50)
Manning, Jason Fox; Martínez-Pedroza, Eduardo Separation of relatively quasiconvex subgroups. Pacific J. Math. 244 (2010), no. 2, 309–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement